# SDR SWAA2022061608008

- Difficulty date: May 14, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N7876A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29355
- Aircraft time: 50,771 hours, 27,451 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Support Bracket
- Part number: 212A11161
- Condition: Cracked
- Location: Ecs Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ECS BAY HAS CRACKED DUCT SUPPORT BRACKET (212A1116) ACCESS PANEL 192CR BS540+6 RBL8. MARKED / [01] REMOVED & REPLACED BRACKET ASSY P/N 212A1116-1; LOT: 1486702-1; P/O: 861204. LOCATED AT RIGHT ECS BAY BTW. BS.540.4 WL 165.98 RBL 8 IAW SRM 51-40-02-0G-0; DWG#212A1110 REV:C .;[02] VERIFIED CORRECTIVE ACTION STEP 1. VERIFIED MEAASUREMENT TABLE AND TASK CARD COMPLETE.
